# SDR QMLA2024102420138

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N267AM
- Make and model: Snias AS350B3
- Aircraft serial: AS7215
- Aircraft time: 5,866 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Sending Unit
- Part number: HM01935511
- Part serial: RC129
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM IS SUSPECTED OF NOT INDICATING PROPERLY, SEE AIDMOR FOR FULL DESCRIPTION.
